Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 13, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Feb 29, 2016, 2:17 AM EST for Greene County, Lenoir County, Pitt County, North Carolina. It took effect at Feb 29, 2016, 7:00 AM EST. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 29, 2016, 2:17 AM EST (07:17 UTC)
- In effect from
- Feb 29, 2016, 7:00 AM EST
- Expired
- Mar 2, 2016, 8:16 PM EST
- In force
- 61 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, NC, Lenoir County, NC, Pitt County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Contentnea Creek at Hookerton (HOKN7). The gauge peaked at 13.18 ft at Mar 1, 2016, 5:00 AM EST.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02091500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
628
WGUS42 KMHX 290718
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
217 AM EST MON FEB 29 2016
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Contentnea Creek Near Hookerton affecting Greene...Lenoir and Pitt
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC079-107-147-010717-
/O.NEW.KMHX.FL.W.0013.160229T1200Z-160301T1200Z/
/HOKN7.1.ER.160229T1200Z.160229T1200Z.160301T0600Z.NO/
217 AM EST MON FEB 29 2016
The National Weather Service in Newport has issued a
* Flood Warning for
The Contentnea Creek Near Hookerton.
* from this morning to Tuesday morning...Or until the warning is
cancelled.
* At 2 AM Monday the stage was 12.98 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to near flood stage this
morning THEN HOLD AT THAT LEVEL TODAY.
* Impact...At 13.0 feet...Flood stage. Minor flooding of low lying
areas adjacent to creek can be expected.
&&
LAT...LON 3549 7768 3542 7744 3535 7741 3535 7747
3539 7756 3544 7771
$$5 follow-up statements
376
WGUS82 KMHX 291418
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
918 AM EST MON FEB 29 2016
...The Flood Warning is extended for the following rivers in North
Carolina...
Contentnea Creek Near Hookerton affecting Greene...Lenoir and Pitt
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC079-107-147-011418-
/O.EXT.KMHX.FL.W.0013.000000T0000Z-160303T0600Z/
/HOKN7.1.ER.160229T0820Z.160229T1800Z.160303T0000Z.NO/
918 AM EST MON FEB 29 2016
...Flood Warning extended until late Wednesday night...The Flood
Warning extended for
The Contentnea Creek Near Hookerton.
* until late Wednesday night...Or until the warning is cancelled.
* At 9 AM Monday the stage was 13.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.1 feet by this
afternoon. The river is expected to fall below flood stage
Wednesday evening.
* Impact...At 13.0 feet...Flood stage. Minor flooding of low lying
areas adjacent to creek can be expected.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Tue Wed Thu
Hookerton 13 13.1 Mon 09 AM 13.1 13.0 12.9
LAT...LON 3549 7768 3542 7744 3535 7741 3535 7747
3539 7756 3544 7771
$$130
WGUS82 KMHX 010132
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
832 PM EST MON FEB 29 2016
...The Flood Warning is extended for the following rivers in North
Carolina...
Contentnea Creek Near Hookerton affecting Greene...Lenoir and Pitt
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC079-107-147-020132-
/O.EXT.KMHX.FL.W.0013.000000T0000Z-160304T1800Z/
/HOKN7.1.ER.160229T0820Z.160301T0600Z.160304T1200Z.NO/
832 PM EST MON FEB 29 2016
...Flood Warning extended until Friday afternoon...The Flood Warning
extended for
The Contentnea Creek Near Hookerton.
* until Friday afternoon...Or until the warning is cancelled.
* At 8 PM Monday the stage was 13.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.2 feet by
early tomorrow afternoon. The river is expected to fall below flood
stage Friday morning.
* Impact...At 13.0 feet...Flood stage. Minor flooding of low lying
areas adjacent to creek can be expected.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Tue Wed Thu
Hookerton 13 13.1 Mon 08 PM 13.2 13.1 13.0
LAT...LON 3549 7768 3542 7744 3535 7741 3535 7747
3539 7756 3544 7771
$$314
WGUS82 KMHX 011613
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1113 AM EST TUE MAR 1 2016
...The Flood Warning is extended for the following rivers in North
Carolina...
Contentnea Creek Near Hookerton affecting Greene...Lenoir and Pitt
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC079-107-147-021613-
/O.EXT.KMHX.FL.W.0013.000000T0000Z-160304T0600Z/
/HOKN7.1.ER.160229T0820Z.160301T1800Z.160304T0000Z.NO/
1113 AM EST TUE MAR 1 2016
The Flood Warning extended for
The Contentnea Creek Near Hookerton.
* until late Thursday night...Or until the warning is cancelled.
* At 11 AM Tuesday the stage was 13.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.2 feet by this
afternoon. The river is expected to fall below flood stage Thursday
evening.
* Impact...At 13.0 feet...Flood stage. Minor flooding of low lying
areas adjacent to creek can be expected.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Wed Thu Fri
Hookerton 13 13.2 Tue 11 AM 13.1 13.0 12.9
LAT...LON 3549 7768 3542 7744 3535 7741 3535 7747
3539 7756 3544 7771
$$958
WGUS82 KMHX 020210
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
910 PM EST TUE MAR 1 2016
...The Flood Warning is extended for the following rivers in North
Carolina...
Contentnea Creek Near Hookerton affecting Greene...Lenoir and Pitt
Counties
Neuse River At Kinston affecting Lenoir County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC079-107-147-030210-
/O.EXT.KMHX.FL.W.0013.000000T0000Z-160304T1200Z/
/HOKN7.1.ER.160229T0820Z.160301T1646Z.160304T0600Z.NO/
910 PM EST TUE MAR 1 2016
...Flood Warning extended until Friday morning...The Flood Warning
extended for
The Contentnea Creek Near Hookerton.
* until Friday morning...Or until the warning is cancelled.
* At 8 PM Tuesday the stage was 13.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Friday morning.
* Impact...At 13.0 feet...Flood stage. Minor flooding of low lying
areas adjacent to creek can be expected.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Wed Thu Fri
Hookerton 13 13.1 Tue 08 PM 13.1 13.0 12.8
LAT...LON 3549 7768 3542 7744 3535 7741 3535 7747
3539 7756 3544 7771
$$
NCC107-030210-
/O.EXT.KMHX.FL.W.0012.000000T0000Z-160307T0000Z/
/KINN7.1.ER.160222T1115Z.160302T0600Z.160306T1800Z.NO/
910 PM EST TUE MAR 1 2016
The Flood Warning extended for
The Neuse River At Kinston.
* until Sunday evening...Or until the warning is cancelled.
* At 8 PM Tuesday the stage was 15.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Impact...At 15.6 feet...Low land flooding of the campground at the
Nature Center can be expected.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Wed Thu Fri
Kinston 14 15.7 Tue 08 PM 15.6 15.3 14.8
LAT...LON 3528 7763 3527 7757 3526 7753 3522 7754
3522 7759 3522 7764
$$812
WGUS82 KMHX 030116
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
816 PM EST WED MAR 2 2016
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Contentnea Creek Near Hookerton affecting Greene...Lenoir and Pitt
Counties
...The Flood Warning is extended for the following rivers in North
Carolina...
Neuse River At Kinston affecting Lenoir County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC079-107-147-030146-
/O.CAN.KMHX.FL.W.0013.000000T0000Z-160304T1200Z/
/HOKN7.1.ER.160229T0820Z.160301T1646Z.160302T1900Z.NO/
816 PM EST WED MAR 2 2016
The Flood Warning is cancelled for
The Contentnea Creek Near Hookerton.
* At 8 PM Wednesday the stage was 12.9 feet.
* Fell below flood stage at 2:00 PM Wednesday.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to 12.5 feet by Friday
morning.
* Impact...At 13.0 feet...Flood stage. Minor flooding of low lying
areas adjacent to creek can be expected.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Thu Fri Sat
Hookerton 13 12.9 Wed 08 PM 12.6 12.4 12.4
LAT...LON 3549 7768 3542 7744 3535 7741 3535 7747
3539 7756 3544 7771
$$
NCC107-040116-
/O.EXT.KMHX.FL.W.0012.000000T0000Z-160308T0000Z/
/KINN7.1.ER.160222T1115Z.160302T1301Z.160307T1800Z.NO/
816 PM EST WED MAR 2 2016
...Flood Warning extended until Monday evening...The Flood Warning
extended for
The Neuse River At Kinston.
* until Monday evening...Or until the warning is cancelled.
* At 7 PM Wednesday the stage was 15.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Monday afternoon.
* Impact...At 15.6 feet...Low land flooding of the campground at the
Nature Center can be expected.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Thu Fri Sat
Kinston 14 15.6 Wed 08 PM 15.3 15.0 14.8
LAT...LON 3528 7763 3527 7757 3526 7753 3522 7754
3522 7759 3522 7764
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Feb 29, 12:30 AM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Feb 29, 12:30 AM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1230 AM EST MON FEB 29 2016
.SYNOPSIS...
HIGH PRESSURE WILL EXTEND OVER THE AREA FROM THE SOUTH THROUGH
MONDAY NIGHT. A COLD FRONT WILL MOVE THROUGH FROM THE WEST ON
WEDNESDAY WITH A BRIEF PERIOD OF HIGH PRESSURE ON THURSDAY.
DEVELOPING LOW PRESSURE WILL MOVE ACROSS THE AREA FRIDAY FOLLOWED
BY HIGH PRESSURE FOR THE WEEKEND.
&&
.NEAR TERM /OVERNIGHT/...
AS OF 1230 AM MON...NO SIG CHANGES NEEDED TO PREVIOUS FORECAST FOR
UPDATE. SURFACE RIDGE REMAINS SOUTH-SOUTHEAST OF THE REGION AND
WILL CONTINUE TO SHIFT AWAY FROM THE SOUTHEASTERN U.S. COAST
TONIGHT. A DRY/WEAK BOUNDARY AND MID LEVEL SHORTWAVE WILL APPROACH
FROM THE WEST LATE TONIGHT. CLEAR SKIES ALLOWED A SURFACE BASED
INVERSION TO QUICKLY DEVELOP THIS EVENING DIMINISHING WINDS TO
5-10 MPH. CLEAR SKIES WITH LIGHT BOUNDARY LAYER MIXING WILL YIELD
LOWS IN THE LOWER 40S INLAND TO LOW 50S ALONG THE OBX.
&&
.SHORT TERM /MONDAY/...
AS OF 245 PM SUNDAY...A WEAK MID LEVEL SHORTWAVE AND SFC
FRONT/BOUNDARY WILL CROSS MONDAY AFTERNOON WITH NOT SO MUCH AS A
THIN LAYER OF MID/HIGH CLOUDS AS IT PASSES. SOUTHERLY FLOW AHEAD
OF THE FRONT WILL BECOME GUSTY WITH WINDS VEERING EVER SO SLIGHTLY
TO THE WSW BY LATE MONDAY AFTERNOON BEHIND IT. GIVEN THICKNESS
VALUES INCREASING AHEAD OF THE FRONT AND SUSTAINED SW FLOW THROUGH
THE DAY, EXPECT A WARM DAY ON TAP WITH HIGHS IN THE LOWER 70S
INLAND TO LOW 60S CLOSER TO THE WATER.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AS OF 230 PM SUNDAY...STILL SIGNIFICANT DIFFERENCES IN GUIDANCE
FOR BOTH THE MIDWEEK AND LATE WEEK SYSTEM. OVERALL, ABOVE NORMAL
TEMPERATURES WILL PREVAIL FOR MUCH OF THE UPCOMING WEEK.
MONDAY NIGHT AND TUESDAY...SOUTHERLY FLOW WILL INCREASE AHEAD OF
ONCOMING COLD FRONT LATE MONDAY NIGHT AND ESPECIALLY TUESDAY. THIS
WILL LEAD TO HIGH TEMPERATURES OVER MUCH OF THE CWA IN THE UPPER
60S/LOWER 70S TUESDAY WITH MID 60S OUTER BANKS FOLLOWING MILD LOWS
MAINLY IN THE 40S.
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...TIMING DIFFERENCES
CONTINUE BETWEEN THE GFS AND THE ECMWF/CANADIAN MODELS WITH
REGARDS TO FRONTAL PASSAGE AND PRECIPITATION. THE GFS CONTINUES TO
BE SEVERAL HOURS SLOWER WHILE THE ECMWF/CANADIAN ARE SHOWING A
FASTER SOLUTION. FOR CONSISTENCY, HAVE CONTINUE WITH A BLEND OF
THE FASTER ECMWF/CANADIAN SOLUTIONS SHOWING LOW CHANCE POPS
TUESDAY NIGHT RAMPING UP TO HIGH CHANCE ON WEDNESDAY. SOME WEAK
INSTABILITY WILL ACCOMPANY THE FRONT ACROSS THE AREA WEDNESDAY
AFTERNOON AND HAVE CONTINUED TO SHOW A SLIGHT CHANCE OF THUNDER
BUT DO NOT EXPECT ANY WIDESPREAD CONVECTION OR SEVERE WEATHER
THREAT WITH THIS SYSTEM. CONSENSUS OF ALL MODELS IS THAT
PRECIPITATION SHOULD BE WELL OFFSHORE BY LATE WEDNESDAY NIGHT.
GUIDANCE TEMPERATURES ARE QUITE DIFFERENCE WEDS BASED ON MODEL
TIMING AND HAVE OPTED TO LEAN TOWARD THE COOLER ECMWF GUIDANCE
WITH HIGHS IN THE MID 60S.
THURSDAY...THIS WILL BE A QUIET DAY BETWEEN SYSTEMS WITH COOLER
HIGH TEMPERATURES IN THE 50S UNDER PARTLY CLOUDY SKIES.
THURSDAY NIGHT THROUGH SATURDAY...CONSIDERABLE MODEL DIFFERENCE
AGAIN IN THE LATE WEEK PERIOD. ECMWF SHOWING A STRONG AREA OF LOW
PRESSURE NOW DEVELOPING AND MOVING NEAR OR JUST SOUTH OF THE AREA.
THIS IS SUPPORTED BY THE CANADIAN WHICH SHOWS A MUCH WEAKER LOW
MOVING ACROSS OR PERHAPS JUST NORTH OF THE AREA. THE GFS CONTINUES
TO BE AN OUTLIER SHOWING NO LOW PRESSURE DURING THIS PERIOD. HAVE
AGAIN FOLLOWED A CONSISTENT PATH AND WILL FORECAST LOW CHANCE POPS
LATE THURSDAY NIGHT THROUGH FRIDAY TAPER OFF BY FRIDAY NIGHT.
MILDER PACIFIC AIR FOLLOWS THE NEXT SYSTEM AND TEMPERATURES AT
THE END OF THE WEEK REMAIN A BIT ABOVE NORMAL. LATEST 8 TO 14 DAY
FORECASTS FROM THE CPC SHOW ABOVE NORMAL TEMPERATURES FOR MUCH OF
THE NATION.
&&
.AVIATION /05Z MONDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1230 AM MON...PRED VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD. ADDED LOW LEVEL WIND SHEAR MENTION THROUGH EARLY THIS
MORNING WITH FORECAST SOUNDINGS SHOWING 45-50KT AT 1500-2000FT.
SW WIND GUSTS AROUND 20KT LATE THIS MORNING AND AFTERNOON AHEAD
OF AN APPROACHING WEAK FRONT/BOUNDARY. FEW/SCT CLOUDS LATE THIS
MORNING THROUGH THIS EVENING WITH BASES 5-10KFT.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 230 PM SUNDAY...HIGH LIKELIHOOD OF VFR CONDITIONS MONDAY
NIGHT AND TUESDAY AS HIGH PRESSURE CONTINUES TO HANG ON. INCREASED
MOISTURE AS A COLD FRONT APPROACHES WILL LEAD TO PERIODS OF SUB-
VFR CONDITIONS STARTING TUESDAY NIGHT AND CONTINUING INTO
WEDNESDAY NIGHT. AS THE COLD FRONT MOVES OFFSHORE...WEAK HIGH
PRESSURE BUILDS OVER THE AREA THURSDAY WITH VFR CONDITIONS
RETURNING. MUCH UNCERTAINTY WITH FRIDAY'S FORECAST BUT A COUPLE OF
THE LONGER-RANGE MODELS SHOWING LOW PRESSURE MOVING NEAR THE CWA
WITH A THREAT OF RAIN AND LOWER CEILINGS/VSBYS LATE THURSDAY NIGHT
AND FRIDAY.
&&
.MARINE...
SHORT TERM /THROUGH MONDAY/...
AS OF 1230 AM MON...LATEST SURFACE AND BUOY DATA INDICATE S/SSW
WINDS 10-20 KT WITH GUSTS UPWARDS OF 30 KT AT DIAMOND SHOALS BUOY
41025. SEAS HAVE BECOME WIND-WAVE DOMINANT 2-4 FT NORTH TO 4-8 FT
SOUTH, WITH DOMINANT PERIODS FALLING TO 4-5 SECONDS. THE SURFACE
RIDGE SOUTH- SOUTHEAST OF EASTERN NC WILL CONTINUE TO MOVE OFF THE
SOUTHEASTERN U.S. COAST TONIGHT. A WEAK/DRY FRONT/BOUNDARY WILL
APPROACH FROM THE WEST MONDAY MORNING HELPING TO PRODUCE A
MODERATE SSW PRESSURE GRADIENT ACROSS THE WATERS AND PAMLICO
SOUND, WITH WINDS 15-25 KT. SEAS WILL BUILD OVERNIGHT WINDS
INCREASE AHEAD OF THE BOUNDARY WHICH WILL CROSS LATE MONDAY. WINDS
WILL INCREASE FROM THE SOUTHWEST THROUGH MID DAY MONDAY TO AROUND
15-25 KT WITH HIGHER GUSTS. WILL MAINTAIN SMALL CRAFT ADVISORIES
FOR ALL COASTAL WATERS AND THE PAMLICO SOUND. SEAS WILL BUILD TO 8
FT ACROSS THE OUTER CENTRAL/SOUTHERN WATERS THROUGH EARLY
AFTERNOON MONDAY. CONDITIONS START TO IMPROVE LATER MONDAY AS THE
BOUNDARY MOVES OFFSHORE. NO PRECIP EXPECTED WITH THIS WEAK FRONT.
LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AS OF 230 PM SUNDAY...GUSTY WINDS AND ELEVATED SEAS WILL LIKELY
LEAD TO SCA CONDITIONS ON THE COASTAL WATERS THROUGH LATE WEEK.
SEAS WILL SUBSIDE OVERNIGHT MONDAY AND TUESDAY BEFORE WINDS
INCREASE AHEAD OF ONCOMING COLD FRONT TUESDAY NIGHT AND WEDNESDAY.
LIKELY TO SEE GUSTS TO 25 KNOTS ALONG WITH SEAS BUILDING TO 5-8
FEET ESPECIALLY CENTRAL AND SOUTHERN WATERS WEDNESDAY/WEDNESDAY
NIGHT. WINDS/SEAS SUBSIDE BRIEFLY ON THURSDAY AS HIGH PRESSURE
BUILDS ACROSS THE WATERS...THEN INCREASE AGAIN AHEAD OF THE NEXT
STORM SYSTEM ON FRIDAY. STILL A GREAT DEAL OF UNCERTAINTY
REGARDING THE STRENGTH/PLACEMENT OF THE FRIDAY SYSTEM...BUT THE
POTENTIAL EXIST FOR GUSTY N/NE WINDS AND ROUGH SEAS.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR AMZ135-
150.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ152-
154-156-158.
&&
SYNOPSIS...LEP
NEAR TERM...CQD/DAG/LEP
SHORT TERM...LEP
LONG TERM...CTC
AVIATION...CTC/CQD
MARINE...CTC/CQD/DAG/LEPHazardous weather outlook, Feb 28, 1:59 PM EST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 159 PM EST SUN FEB 28 2016 NCZ029-044>047-079>081-090>095-098-103-104-291900- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 159 PM EST SUN FEB 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:18 PM EST | Small Craft Advisory | MHX | 18 hr | |
| Feb 29, 8:25 AM EST | River Flood Warning | MHX | Pitt | 29 hr |
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.